Publication detail

Some properties of Theta-open Sets

Caldas M., Jafari S., Kovár M. M.

Original Title

Some properties of Theta-open Sets

English Title

Some properties of Theta-open Sets

Type

journal article

Language

en

Original Abstract

In this paper we introduce and study topological properties of theta-derived set, theta-border, theta-frontier and theta-exterior of a set using the concept of theta-open set.

English abstract

In this paper we introduce and study topological properties of theta-derived set, theta-border, theta-frontier and theta-exterior of a set using the concept of theta-open set.

Keywords

theta-open, theta-closure, theta-interior, theta-border, theta-frontier, theta-vnějšek

RIV year

2005

Released

01.01.2005

Pages from

161

Pages to

169

Pages count

9

BibTex


@article{BUT42468,
  author="Martin {Kovár} and Miguel {Caldas} and Saeid {Jafari}",
  title="Some properties of Theta-open Sets",
  annote="In this paper we introduce and study topological properties of theta-derived set, theta-border, theta-frontier and theta-exterior of a set using the concept of theta-open set.",
  chapter="42468",
  journal="Divulgaciones Matematicas",
  number="2",
  volume="12",
  year="2005",
  month="january",
  pages="161--169",
  type="journal article"
}